# SDR DXTA2024102100895

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N100QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9480
- Aircraft time: 10,116 hours, 4,526 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 1288A000004
- Part serial: 1288A00LI002178
- Condition: Defective
- Location: Steering Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG: NOSE STEER FAIL  CAS MESSAGE CAME ON AFTER LANDING GEAR EXTENSION. ECL CHECKLIST PROCEDURE ACCOMPLISHED BUT MESSAGE PERSISTED, SYSTEM TURNED OFF FOR LANDING. ATEMPTED A RESET ON GROUND AFTER VACATING RUNWAY BUT STILL NO STEERING. HARD FAIL. CORRECTIVE ACTION; REPLACED RIGHT STEERING ACTUATOR PER BOMBARDIER GL5000 MM 32-51-21. OPS CHECK GOOD.
